Aa
A
A
Close
1904872 tn?1325826015
Can Zinc and Vitamins causes night sweats.
Hi,

I wonder whether Zinc and vitamins can causes  night sweats at night.  I started to have night sweats after taking Women's multivite and together with Surbex Zinc

Thanks in advance.
Cancel
2 Answers
Page 1 of 1
1756321 tn?1377771734
Profuse sweating is a common symptom of a zinc overdose.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1904872 tn?1325826015
Thanks for the reply Red_Star, I guess I can't take both.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar f tn
Blank
Gemfly
1236893 tn?1408490528
Blank
gymdandee
NJ
Avatar m tn
Blank
Paxiled
Arlington, VA